# SDR DALA201910216015

- Difficulty date: October 20, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,095 hours, 36,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ON OVER WING EMERGENCY EXIT SIGN (2 EA) (CPAX). SUMMARY OF NRC 00544: OVER WING EMERGENCY EXIT SIGNS (2 EA) P/N: BR9051-001 WERE REPLACED PER B717-200 AMM 33-51-05. (LP1323338)
